# SDR DALA2023053104347

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2789884) INTERCOSTAL TOP IS CORRODED STA 294-312 RBL 10. REMOVED AND REPLACED INTERCOSTAL TOP AT STA 294.5-312 RBL 10 IAW BOEING 737-800 SRM 51-40-02-0G.
